# SDR USAA2012051100005

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 64,963 hours, 41,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THE EMERGENCY EXIT ROW LIGHT ON SEAT 10C BROKEN.  MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT AT 10C PER AMM 33-51-21.  OPS CHECK GOOD.
